# SDR AU960928

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317CEAI
- Condition: Cracked
- Location: R Engine Cylinde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO2 ENGINE CYLINDER CRACKED IN THE INLET PORT - CRACK LENGTH APPROXIMATELY 40MM (1.5IN) - THE CRACK WAS DIFFICULT TO SEE DUE TO THE ENGINE BAFFLING
